# SDR FDEA201610283756

- Difficulty date: October 28, 2016
- Submitted: October 31, 2016
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 73,001 hours, 19,983 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Part number: 80330035
- Part serial: R24118
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 EMERGENCY POWER DOOR RESERVOIR PSI BELOW LIMITS.  R & R THE RESERVOIR IAW MM 52-11-30-4,  ACFT OK FOR SERVICE.
